MathSciNet Relay Station
MathSciNet bibliographic data
MR1070845 47H20 (34A60 34G20 35K65 47N20)
Colli, P.; Visintin, A. On a class of doubly nonlinear evolution equations. Comm. Partial Differential Equations 15 (1990), no. 5, 737–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement